I am currently taking 2 mg of Suboxone once a day and I am perfectly happy with what it has done for me. I took my usual dose of 2mg today at 1pm and noticed around 11pm that the effects were starting to wear off. I took another half at 2 am and am worried that I will not feel the full effect as I did this afternoon at 1pm. Im still waiting for it to take effect. Im wondering if it will work at all. Did I waste a half of a dose or will it eventually take effect? I dont want to waste these pills but just wanted to extended relief by taking another half. Was it too early to take another half? Will it work? Just curious...
It can take up to 2 hours for me to feel full effect of my suboxone, so, hang in there for just a bit. To me personally, it is cumulative, so, yes you should feel the whole amount you took. When I first started taking it, I tended to think of each and every little ache and pain as withdrawal and they weren't. Each time I go to the doctor, they give me a mini COWS test and i never have any of those symptoms except maybe the briefest anxiety, a small headache occasionally, or, if it took any extra suboxone, some mild jerks at nite. I try to be really honest on that test and I am completely out of withdrawal and can't blame any pain on that anymore. Just make sure you are feeling true withdrawal, and not just assuming that is what it is. You may be pleasantly surprised that it isn't withdrawal.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 2 answers
I strted suboxene last night after 30 hours took 2mg I wanna take it 2 more times will I have any wd
Posted 1 Sep 2010 • 1 answer
Posted 17 Sep 2010 • 1 answer
Posted 4 Jul 2011 • 2 answers
Posted 26 Jun 2017 • 0 answers